About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 147409, 9 pages
http://dx.doi.org/10.1155/2013/147409
Research Article

The Existence and Attractivity of Solutions of an Urysohn Integral Equation on an Unbounded Interval

1Mathematics Department, Science Faculty for Girls, King Abdulaziz University, Jeddah, Saudi Arabia
2Department of Mathematics, Rzeszów University of Technology, al. Powstańców Warszawy 8, 35-959 Rzeszów, Poland
3Mathematics Depertment, Faculty of Science, King Abdulaziz University, Jeddah, Saudi Arabia

Received 21 August 2013; Accepted 4 September 2013

Academic Editor: Mohammad Mursaleen

Copyright © 2013 Mohamed Abdalla Darwish et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Abdalla Darwish, Józef Banaś, and Ebraheem O. Alzahrani, “The Existence and Attractivity of Solutions of an Urysohn Integral Equation on an Unbounded Interval,” Abstract and Applied Analysis, vol. 2013, Article ID 147409, 9 pages, 2013. doi:10.1155/2013/147409